how long will ultram withdrawal last?
For several years, I was prescribed high doses of Oxycodone and Oxycontin. A few months ago, I detoxed off of these. Because of chronic pain issues that continued after stopping the Oxy's, my doctor then prescribed Ultram. I took this for about 7 weeks, and I hated the side effects (dizziness, sick to my stomach, anxiety, heart palpitations, etc...). The dizziness was bad enough this past weekend that I decided just to quit the Ultram cold turkey. The last dose I took was Saturday 4/2/05 at 6 am.... of 50mg. Since then I have taken nothing but Advil. Naturally, I expected withdrawal symptoms, and I am having them. I am having hot flashes and cold sweats, anxiety, sick to my stomach, and insomnia. THis withdrawal is not nearly as bad as the withdrawals from the Oxy's, but it isn't a sunday picnic either. So, can someone tell me how long, on average, I can expect these Ultram withdrawals to continue?? It is now Tuesday morning and I have just passed the 72 hour mark with no Ultram. I still feel pretty bad this morning, and I guess I was naive to think that the Ultram withdrawals would have stopped by this point, but obviously not. How many more days can I expect to feel this bad? Thanks.